# SDR AALA2020010909019

- Difficulty date: December 12, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 57,025 hours, 25,652 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK BEAM AT FR 65 AND +Y765. REPLACED SEAT TRACK PER SRM 51-72-11.
